# SDR DHL2005806525

- Difficulty date: September 1, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Corroded
- Location: Rt Wing
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLANT PANEL UPPER CAP CORRODED, STA XFS 95.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED CORROSION FROM RT SLANT PANEL UPPER CAP STA XFS 95 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG 37.  PERFORMED DETAIL VISUAL INSP OF REWORKED AREA.  NO CRACK NEITHER CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FILLED REMAINING VOIDS ON REWORKED AREAS OF SLANT PANEL CAP WITH FILLER  AND BONDED FILLER TO CAP WITH SEALANT IAW DWG U80-R21.  FABRICATED EXTERNAL REPAIR DOUBLER IAW DWG U80-R21.  CLEANED, TREATED AND PRIMED EXTERNAL REPAIR DOUBLER INNER FACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED EXTERNAL REPAIR DOUBLER.
